# SDR 2025F00044

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 5,486 hours, 3,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 742208634
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND AND CONTOUR DEVIATIONS, LH AND RH WING, UPPER SKIN BOND ASSEMBLIES, STRINGER ENDS. ACCOMPLISHED FR-680A-0229-14754 REV - DATED 2-13-2025 AND FAA FORM 8110-3 DATED 02/13/2025; FIELD REPAIR - DISBOND AND CONTOUR DEVIATIONS, WING, UPPER SKIN BOND ASSEMBLIES, STRINGER ENDS.
